EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, RIGHT; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Back to Search Results |
| Catalog Number |
314-13-33 |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Pain (1994); Aseptic loosening (4883)
| Date of Event |
12/03/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: 300-62-02 - stemless hum comp integrip, cage, size 2: (b)(6).310-60-53 - stemless hum head extra short, 53mm (beta): (b)(6).The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via clinical study that this patient underwent a shoulder replacement.Subsequently, the patient experienced pain and was found to have a displaced glenoid component, aseptic glenoid loosening, and polyethylene component dissociation.The pegs disassembled.A revision surgery has been recommended but has not yet been performed.The device remains implanted.No further information is available.